A physical cause can be identified in about 80% of cases.[2] These include cardiovascular disease, diabetes mellitus, neurological problems such as following prostatectomy, hypogonadism, and drug side effects. Psychological impotence is where erection or penetration fails due to thoughts or feelings; this is somewhat less frequent, in the order of about 10% of cases.[2] In psychological impotence, there is a strong response to placebo treatment.
ED varies in men with seizure disorders, occurring in 3% to 58% of men with epilepsy (30). The cause of ED is likely multifactorial, with neurologic, endocrine, iatrogenic, psychiatric and psychosocial factors leading to varying degrees of ED (31). ED can occur in periods surrounding active seizures (ictal) or in the periods unrelated to seizure activity (post-ictal) as well (32).

In rare cases, the drug Viagra ® can cause blue-green shading to vision that lasts for a short time. In rare cases, the drug Cialis® can cause or increase back pain or aching muscles in the back. In most cases, the side effects are linked to PDE5 inhibitor effects on other tissues in the body, meaning they are working to increase blood flow to your penis and at the same time impacting other vascular tissues in your body. These are not ‘allergic reactions'.
×